Skip to content
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
The Health Store The Pharmacy Healthcare Services
Description
Directions
Ingredients

Tylenol Complete Cold, Cough & Flu Liquid Gels offer fast, effective relief from cold, cough, and flu symptoms. These liquid gels provide fast relief of nasal congestion, dry cough, headache, fever, sore throat pain, aches and pains, and chills. Plus it relieves cough with phlegm and thins and loosens mucus.


Medicinal Ingredients (each liquid gel contains): Acetaminophen 250 mg, dextromethorphan hydrobromide 10 mg, guaifenesin 100 mg, pseudoephedrine hydrochloride 30 mg.

Non-Medicinal Ingredients: D&C Yellow #10, FD&C Red #40, gelatin, polyethylene glycol, povidone, propylene glycol, water.

Adults use only (12 years and over): Take 2 capsules every four to six hours. Do not exceed eight capsules per day.

Similar Products